# SDR 96ZZZX806

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N730CA
- Make and model: Israel 1124A
- Aircraft serial: 295
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Part number: 283002401
- Condition: Broke
- Location: Nlg Door
- Part time: 5,100 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE GEAR DOOR VERTICAL CONTROL ROD - ROD END BROKE OFF WHEN GEAR LOWERED.  ROD END CRACKED IN THREAD LINE WHERE SCREWED INTO ACTUAL ROD END.  DARK LINE ON CROSS SECTION INDICATED CRACK NOT NEW.  SUBMITTER STATED STRESS POSSIBLE FROM DOORS BEING ADJUSTED TOO TIGHT.   REPLACED ROD WITH NEW PART AND ADJUSTED IAW MM 32-20-00, PAGE 217.
